Advertisement

Ukrainian Mathematical Journal

, Volume 47, Issue 11, pp 1806–1810 | Cite as

To the problem of multiplicativity of canonical diagonal forms of matrices over the domain of principal ideals

  • V. M. Prokip
Brief Communications
  • 26 Downloads

Abstract

We study the structure of nonsingular matrices over the domain of principal ideals that possess the property of multiplicativity of canonical diagonal forms. In particular, we establish necessary and sufficient conditions of multiplicativity of canonical diagonal forms of nonsingular matrices over this domain.

Keywords

Diagonal Form Principal Ideal Nonsingular Matrice Canonical Diagonal Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. M. Cohn,Free Rings and Their Relations, Academic Press, London (1971).Google Scholar
  2. 2.
    M. Newman,Integral Matrices, Academic Press, New York (1972).Google Scholar
  3. 3.
    V. M. Prokip, “On the multiplicativity of canonical diagonal forms of matrices,”Izv. Vyssh. Uchebn. Zaved., Ser. Mat., No. 7, 60–62 (1992).Google Scholar
  4. 4.
    C. C. MacDuffee,The Theory of Matrices, Chelsea, New York (1959).Google Scholar
  5. 5.
    Z. I. Borevich, “On factorization of matrices over the ring of principal ideals,” in:Abstracts of III All-Union Symposium on the Theory of Rings, Algebras, and Modules [in Russian], Tartu (1976), p. 19.Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • V. M. Prokip
    • 1
  1. 1.Institute of Applied Problems in Mathematics and MechanicsUkrainian Academy of SciencesLvov

Personalised recommendations